Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniqueness theorems for some fourth-order elliptic equations


Author: Robert Dalmasso
Journal: Proc. Amer. Math. Soc. 123 (1995), 1177-1183
MSC: Primary 35J65
MathSciNet review: 1242078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove the uniqueness of positive solutions of some particular biharmonic boundary value problems. We also give some existence results in the sublinear case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242078-X
PII: S 0002-9939(1995)1242078-X
Keywords: Semilinear biharmonic B.V.P., maximum principle
Article copyright: © Copyright 1995 American Mathematical Society